Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Delayed periods, diarrhea, vomiting and weight gain. Worried.

Hi, I'm 2wks late for my period. I was in the patch but didnt use it the month of February. I got my period feb 7th but the following month nothing. I've taken 5 otc pregnancy test all coming back negative. Today I am awaken from my sleep with diarrhea and vomiting for 5hrs. I experience weight gain but my weight is always been up and down due to PCOS. Please help.
Asked On : Mon, 25 Mar 2013
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

The symptoms you are mentioned are due to PCOD.As irregular periods is one of the symptom.But diarrhea and vomiting might be due to infection take tab.racedot and tab.zofer for your symptoms you are expressing right now and then consult your doctor .Thank you.
Answered: Sun, 21 Jul 2013
I find this answer helpful
OBGYN Dr. Kulsoom Qureshi's  Response
Thanks for your question.
PCOS women may have irregular periods or prolonged cycles. This may be the reason for your missed periods. Your old pattern of prolonged cycles may have returned back when you stopped using the patch.
You may do a blood pregnancy test to resolve your doubts about being pregnant.
Diarrhea & vomiting is not likely to be related to this period problem. This may represent an attack of gastroenteritis. You should take lots of fluid & see a doctor for further treatment if this continues.
Wish you good health.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor